RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 10, Pages 1810–1817 (Mi zvmmf581)  

This article is cited in 1 scientific paper (total in 1 paper)

On the regularization of a class of integral equations of the first kind

G. V. Khromova

Saratov State University named after N. G. Chernyshevsky

Abstract: Several regularization methods are constructed for the approximate solution of a class of integral equations of the first kind in the uniform metric. These methods are realizations of a general approach based on the use of certain operators of approximation theory; they differ in accordance with the information available on the exact solution.

Full text: PDF file (691 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:10, 1743–1750

Bibliographic databases:
UDC: 519.642
Received: 04.05.2005

Citation: G. V. Khromova, “On the regularization of a class of integral equations of the first kind”, Zh. Vychisl. Mat. Mat. Fiz., 45:10 (2005), 1810–1817; Comput. Math. Math. Phys., 45:10 (2005), 1743–1750

Citation in format AMSBIB
\Bibitem{Khr05}
\by G.~V.~Khromova
\paper On the regularization of a class of integral equations of the first kind
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 10
\pages 1810--1817
\mathnet{http://mi.mathnet.ru/zvmmf581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2189388}
\zmath{https://zbmath.org/?q=an:1089.65137}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 10
\pages 1743--1750


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf581
  • http://mi.mathnet.ru/eng/zvmmf/v45/i10/p1810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Khromova, E. V. Shishkova, “Constructing regularization methods in the spaces of differentiable functions”, Comput. Math. Math. Phys., 46:11 (2006), 1827–1834  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:154
    Full text:95
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020